Some optimality conditions of quasilinear elliptic obstacle optimal control problems

Yuquan Ye, Chi Kin Chan, B. P.K. Leung

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)


This paper is concerned with an obstacle optimal control problem for a quasilinear elliptic variational inequality with a source term. The pth power of Laplacian of the obstacle appears in the cost functional. This feature leads that it is hard to derive the optimality system for the underlying problem. The existence for the optimal control is proved and we also show how to obtain optimality system using a passage to the limit in the approximation process.
Original languageEnglish
Pages (from-to)1757-1771
Number of pages15
JournalApplied Mathematics and Computation
Issue number2
Publication statusPublished - 15 May 2007


  • Existence
  • Necessary condition
  • Obstacle optimal control

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this